# SDR FDEA201105231937

- Difficulty date: May 23, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510303
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA RT TORQUE BOX UPPER LIGHTENING HOLE AT BS 1320 HAS A SMALL CRACK AT EDGE. CUT OUT DAMAGED AREA IAW B727 SRM REV 103 51-40-2. FABRICATED REPAIR   DOUBLER IAW SRM 51-40-2 FIG 1 REV 103. INSTALLED DOUBLER IAW SRM 51-30-2 REV 103.
